PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 10 | 1831-1837
Tytuł artykułu

On the minimal length of the longest trail in a fixed edge-density graph

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A nearly sharp lower bound on the length of the longest trail in a graph on n vertices and average degree k is given provided the graph is dense enough (k ≥ 12.5).
Słowa kluczowe
Kategorie tematyczne
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
10
Strony
1831-1837
Opis fizyczny
Daty
wydano
2013-10-01
online
2013-07-20
Twórcy
autor
  • Department of Mathematics and its Applications, Central European University, Nádor u. 9, Budapest, 1051, Hungary, szecsi_vajk@phd.ceu.hu
Bibliografia
  • [1] Catlin P.A., Super-Eulerian graphs: a survey, J. Graph Theory, 1992, 16(2), 177–196 http://dx.doi.org/10.1002/jgt.3190160209[Crossref]
  • [2] Erdős P., Gallai T., On maximal paths and circuits of graphs, Acta Math. Acad. Sci. Hungar., 1959, 10(3–4), 337–356 http://dx.doi.org/10.1007/BF02024498[Crossref]
  • [3] Faudree R.J., Schelp R.H., Path connected graphs, Acta Math. Acad. Sci. Hungar., 1974, 25(3–4), 313–319 http://dx.doi.org/10.1007/BF01886090[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0285-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.